# SDR SWAA2023021603648

- Difficulty date: February 16, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 49,529 hours, 31,964 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL #621PB HAS HAS A 2' CRACK EMANATING FROM THE FWD I/B FASTENER HOLE.<[01] REMOVED AND REPLACED PNL 621PB REF SRM 51-40-02
